Volume 33, Number 4

Articles in the Issue:

Editorial Board.
J. Comp. Math., No. 4, 33 (2015).
 

Full Article
   
Regular Articles:
 
   
Jinkui Liu and Shengjie Li
Spectral DY-Type Projection Method for Nonlinear Monotone Systems of Equations
J. Comp. Math., 33 (2015), pp. 341-355 Abstract

 

Full Article
     
Kai Liu and Xinyuan Wu
High-Order Symplectic and Symmetric Composition Methods for Multi-Frequency
and Multi-Dimensional Oscillatory Hamiltonian Systems

J. Comp. Math., 33 (2015), pp. 356-378
. Abstract

 

Full Article
     
Junjie Wang
Multi-symplectic Fourier Pseudospectral Method for a Hight Order Wave Equation
of KdV Type

J. Comp. Math., 33 (2015), pp. 379-395
. Abstract
 

Full Article
     
Yonghong Ren, Fangfang Guo and Yang Li
Nonlinear Lagrangians for Nonlinear Programming Based on modified Fischer-Burmeister NCP Function
J. Comp. Math., 33 (2015), pp. 396-414
. Abstract
 

Full Article
     
Heng Mao
Adaptive Choice of the Regularization Parameter in Numerical Differentiation
J. Comp. Math., 33 (2015), pp. 415-427
. Abstract
 

Full Article
[An open-access article; the PDF is free to any online user.]    
     
Xin Li
Some Properties for Analysis-Suitable T-Splines
J. Comp. Math., 33 (2015), pp. 428-442
. Abstract
 

Full Article
     
[BACK TO MAIN PAGE]